# SDR ASAA2019121031569

- Difficulty date: December 10, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,720 hours, 14,290 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Faulted
- Location: Nr 2 Hmu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENG "ENG VALVE CLOSED" LIGHT REMAINED ILLUMINATED AFTER, WHILE RETURNING TO THE GATE IT BECAME INTERMITTENT. GROUNDED - YES. ACCOMP B737-800 FIM 73-06 TASK 805. NO FAULTS FOUND, NORMAL OPERATION. PER TSR 704484 REMOVED AND REPLACED #2 ENG HMU HPSOV SWITCH. REF B737-800 AMM 73-21-09. GROUND VERIFICATION ACCOMPLISHED NO FAULTS FOUND. ENG VALVE LIGHT CYCLED AS REQUIRED.
